# SDR DALA2025033102342

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 101,174 hours, 21,524 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH PYLON I/B SKIN CRACK ON THE TOP OF PANEL 442AL. RH PYLON I/B SKIN ON TOP OF PANEL 442AL AT NAC STA 158-192 CRACK AREA (CRACK LENGTH 2") REPAIRED PER PRI 625198-14 REV O. THE PRI 625198-14 REV O COMPARED AND COMPLIED WITH ER/A 625198-14 REV ORIGINAL. NO DEVIATION FOUND. ASSOCIATED ER/A 14-625198 ADDED FOR AC 1701. (LP #0882056)
